# SDR DALA2024021402126

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 27,373 hours, 10,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 440-480 Lbl64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0198796) FORWARD CARGO COMPARTMENT ACCESS, FLOOR STRUCTURE BELOW CENTER SCUFF PLATE AT LBL64, WL 208.1, FROM STA 440 TO 480 WITH EARLY STAGE OF CORROSION. NEW WEB WAS REPLACED AND INSTALLED IAW B737-900 SRM 51-10-02-0G AND 51-40-02-0G.
